Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 26, 2025, 3:22 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2025, 3:22 PM CDT (20:22 UTC)
- Expired
- Apr 26, 2025, 3:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Norman radar (KTLX), 188 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
563
WFUS54 KTSA 262022
TORTSA
OKC023-127-262045-
/O.NEW.KTSA.TO.W.0022.250426T2022Z-250426T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
322 PM CDT Sat Apr 26 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southwestern Pushmataha County in southeastern Oklahoma...
Northwestern Choctaw County in southeastern Oklahoma...
* Until 345 PM CDT.
* At 321 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Boswell, moving north at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Boswell... Darwin...
Antlers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3396 9594 3412 9594 3414 9595 3416 9597
3416 9578 3427 9578 3424 9560 3395 9591
TIME...MOT...LOC 2021Z 189DEG 15KT 3412 9587
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MejiaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:03 PM CDT, 1 hour 19 minutes earlier. Its key messages:
- Issued at 203 AM CDT Sat Apr 26 2025
- Shower and storm potential tonight into Sunday morning. A few strong to marginally severe.
- Multiple upper level storm systems move over the Plains early to mid next week with additional thunderstorm and heavy rain chances. Severe thunderstorms also possible.
Area forecast discussion, Apr 26, 2:03 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
203 PM CDT Sat Apr 26 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 203 AM CDT Sat Apr 26 2025
- Shower and storm potential tonight into Sunday morning.
A few strong to marginally severe.
- Multiple upper level storm systems move over the Plains early
to mid next week with additional thunderstorm and heavy rain
chances. Severe thunderstorms also possible.
&&
.SHORT TERM...
(The rest of this afternoon and tonight)
Issued at 203 PM CDT Sat Apr 26 2025
An MCV is slated to move across northeast Oklahoma late this afternoon
into this evening bringing a round of showers and storms to
the region. The more potent storms will likely stay south of the I-40
corridor in a zone that is becoming more unstable north of boundary
near the Red River and south of a more subtle Theta-E boundary near
I-40. South of I-40, large hail to the size of quarters and wind gusts
to around 60 mph will be possible with any storms that develop later
this afternoon. While the potential for tornadoes is very low it is
not zero. North of I-40, small hail and gusty winds will be more likely
with the storms more elevated in nature. Localized flooding of low lying
areas could be a problem through this evening with rainfall rates of over
1 inch per hour possible with the strongest cells. This activity is likely
to end later this evening. However, the potential for showers and storms
will remain through the night as the frontal boundary near the Red River
lifts back to the north as a warm front.
&&
.LONG TERM...
(Sunday through Saturday)
Issued at 203 PM CDT Sat Apr 26 2025
After some morning showers/storms across northern portions of the area
Sunday morning, a warm and humid day is store for the area on Sunday.
The weather pattern becomes more unsettled as we move through the
week as a cold front sags into the region Monday night into Tuesday
morning and lingers across the area through Thursday morning. This
boundary will serve as the focus for several rounds of showers/storms
during this time as a series of upper level disturbances move over
the area within the sharpening southwesterly flow aloft. There looks
to be a severe weather threat with each round of storms and a growing
heavy rain and flood threat as we move into the Tuesday-Wednesday
time-frame.
High pressure is expected to build into the region late week and
into Saturday bringing quieter weather to the area.
&&
.AVIATION...
(18Z TAFS)
Issued at 1247 PM CDT Sat Apr 26 2025
Overall, a low confidence and messy aviation forecast through the
next 24 hours. Generally and currently, VFR continues to prevail
across eastern OK and northwest AR early this afternoon. A slow
transition to MVFR is still expected over the couple of hours as a
cluster of storms moves into eastern OK from the west/southwest.
Showers and thunderstorms will eventually push into northwest AR
late this afternoon or early this evening. Ceilings may lower
further to IFR at the AR terminals for a few hours into Sunday
morning. Timing of precipitation/thunder is somewhat uncertain,
with TAFs reflecting latest HRRR model timing. That said, TAFs
will likely need to be amended over the next several hours to
better reflect current obs/trends. A gradual transition to VFR is
expected mid-late morning Sunday, with additional
shower/thunderstorms possible by midday. Winds mostly stay light,
with winds veering southeasterly overnight tonight into Sunday
morning.
Mejia
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 81 67 81 / 70 20 0 10
FSM 63 84 66 86 / 60 10 0 0
MLC 63 83 68 82 / 50 10 0 10
BVO 58 80 64 82 / 70 20 10 20
FYV 59 80 64 83 / 70 10 0 0
BYV 57 78 64 82 / 70 20 0 0
MKO 62 80 66 80 / 60 10 0 10
MIO 60 78 66 79 / 70 20 0 10
F10 61 80 67 79 / 60 10 0 10
HHW 63 83 66 82 / 40 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...10
LONG TERM....10
AVIATION...67Hazardous weather outlook, Apr 26, 1:12 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 112 PM CDT Sat Apr 26 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 112 PM CDT Sat Apr 26 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Rest of Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Mainly Southeast Oklahoma. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest AR. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest AR. ONSET...Ongoing. DISCUSSION... A storm system will continue move into the area today bringing widespread rainfall. Rain will move from eastern Oklahoma into northwest AR late this afternoon or early this evening. Areas of heavy rainfall may occur. Additionally, thunderstorms, some of which could be marginally severe, are expected. The main hazards would be hail up to 1" and wind gusts up to 60 mph. There is a very limited tornado threat, mainly across southeast Oklahoma. Any severe weather will mostly focus across southeast OK. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY...No Hazards. EXTENDED DISCUSSION... Unsettled and stormy weather continues through most of the next week. Sunday will only see a few scattered thunderstorms in the morning hours. Much of Monday will also be quiet, but thunderstorm activity ramps up late in the day. Severe thunderstorms may occur Monday evening and again Tuesday and Wednesday. Areas of heavy rain are also expected resulting in some flood potential, including creeks and rivers. Conditions finally dry out by next Friday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 26, 12:11 PM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1211 PM CDT Sat Apr 26 2025
OKZ064>066-261815-
Okmulgee OK-Okfuskee OK-Creek OK-
1211 PM CDT Sat Apr 26 2025
...STRONG THUNDERSTORMS WILL IMPACT CREEK...WEST CENTRAL OKMULGEE AND
OKFUSKEE COUNTIES THROUGH 115 PM CDT...
At 1210 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northeast of Warwick to 6 miles east of
Sparks to 6 miles north of Wewoka. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Shamrock... Bristow...
Boley... Paden...
Oilton... Okemah...
Depew... Okfuskee...
Milfay... Silver City...
Drumright... Mason...
Castle... Bearden...
Welty... Slick...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 222.
Interstate 44 between mile markers 178 and 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3614 9662 3606 9637 3557 9605 3529 9644
3546 9644 3546 9647 3543 9650 3545 9655
3544 9657 3541 9654 3539 9654 3541 9658
3540 9662
TIME...MOT...LOC 1710Z 228DEG 25KT 3574 9695 3561 9670 3523 9651
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 26, 1:15 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
115 PM CDT Sat Apr 26 2025
OKZ064>066-261845-
Okmulgee OK-Okfuskee OK-Creek OK-
115 PM CDT Sat Apr 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK...WESTERN
OKMULGEE AND OKFUSKEE COUNTIES THROUGH 145 PM CDT...
At 115 PM CDT, Doppler radar indicated a strong thunderstorm near
Bearden, moving north at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Beggs... Preston...
Okmulgee... Okemah...
Okfuskee... Clearview...
Mason... Okmulgee State Park...
Castle... Bearden...
Welty... Pharoah...
Slick...
This includes Interstate 40 in Oklahoma between mile markers 212 and
232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3583 9641 3577 9584 3529 9618 3529 9644
3546 9644 3546 9646
TIME...MOT...LOC 1815Z 190DEG 34KT 3534 9634
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Apr 26, 2:43 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
243 PM CDT Sat Apr 26 2025
OKZ066-070-071-262015-
Muskogee OK-Okmulgee OK-McIntosh OK-
243 PM CDT Sat Apr 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...EAST
CENTRAL OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES THROUGH 315 PM
CDT...
At 243 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Stidham, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wainwright... Rentiesville...
Jamesville... Hitchita...
Oktaha... Summit...
Pierce... Council Hill...
Boynton... Stidham...
Checotah... Haskell...
Lake Eufaula State Park... Taft...
Muskogee...
This includes Interstate 40 in Oklahoma between mile markers 248 and
263.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3584 9568 3583 9564 3579 9564 3578 9563
3578 9561 3576 9559 3579 9556 3579 9554
3571 9531 3532 9565 3538 9582
TIME...MOT...LOC 1943Z 203DEG 37KT 3543 9569
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Apr 26, 2:48 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
248 PM CDT Sat Apr 26 2025
OKZ049-053-262015-
Choctaw OK-Pushmataha OK-
248 PM CDT Sat Apr 26 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
WESTERN CHOCTAW COUNTIES THROUGH 315 PM CDT...
At 248 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms 5 miles northwest of Soper, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eubanks... Kent...
Snow... Soper...
Boswell... Darwin...
Speer... Moyers...
Dela... Kosoma...
Kellond... Unger...
Dunbar... Finley...
Antlers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3388 9585 3391 9588 3392 9591 3395 9594
3412 9594 3414 9596 3415 9598 3416 9578
3450 9578 3451 9575 3442 9540 3390 9565
3391 9567 3388 9570 3390 9575 3387 9577
3387 9578
TIME...MOT...LOC 1948Z 207DEG 7KT 3409 9575
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, Apr 26, 2:53 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
253 PM CDT Sat Apr 26 2025
OKZ070-071-262030-
Muskogee OK-McIntosh OK-
253 PM CDT Sat Apr 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH AND
CENTRAL MUSKOGEE COUNTIES THROUGH 330 PM CDT...
At 253 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Lake Eufaula State Park, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wainwright... Warner...
Rentiesville... Checotah...
Lake Eufaula State Park... Oktaha...
Summit... Keefeton...
Onapa... Muskogee...
This includes Interstate 40 in Oklahoma between mile markers 255 and
279.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3535 9559 3547 9571 3578 9545 3551 9519
TIME...MOT...LOC 1953Z 230DEG 26KT 3545 9560
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, Apr 26, 3:17 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
317 PM CDT Sat Apr 26 2025
OKZ049-053-262100-
Choctaw OK-Pushmataha OK-
317 PM CDT Sat Apr 26 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
WESTERN CHOCTAW COUNTIES THROUGH 400 PM CDT...
At 316 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms 4 miles southwest of Soper, moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Darwin... Kent...
Soper... Boswell...
Moyers... Kellond...
Unger... Antlers...
Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3387 9584 3391 9588 3392 9591 3395 9594
3412 9594 3414 9596 3415 9598 3416 9578
3447 9578 3452 9563 3393 9560 3391 9564
3391 9567 3388 9570 3390 9575 3387 9577
TIME...MOT...LOC 2016Z 180DEG 20KT 3398 9573
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 12:11 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 64 min |
| Apr 26, 1:15 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 30 min |
| Apr 26, 2:11 PM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 2 hr |
| Apr 26, 2:43 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Apr 26, 2:48 PM CDT | Special Weather Statement | TSA | Choctaw | 27 min |
| Apr 26, 2:50 PM CDT | Tornado Warning | TSA | Choctaw | 25 min |
| Apr 26, 2:53 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| Apr 26, 3:17 PM CDT | Special Weather Statement | TSA | Choctaw | 43 min |
| Apr 26, 3:24 PM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 26, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 32 min |
| Apr 26, 3:51 PM CDT | Tornado Warning | TSA | Choctaw | 24 min |
| Apr 26, 3:53 PM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 19 min |
| Apr 26, 4:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Apr 26, 4:07 PM CDT | Special Weather Statement | TSA | Pushmataha | 38 min |
| Apr 26, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 35 min |
| Apr 26, 4:20 PM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| Apr 26, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 27 min |
| Apr 26, 4:37 PM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| Apr 26, 4:57 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 26, 5:02 PM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| Apr 26, 5:08 PM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
| Apr 26, 5:21 PM CDT | Special Weather Statement | TSA | Haskell | 24 min |
| Apr 26, 5:30 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 30 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 51 min |
| Apr 26, 6:00 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.